# SDR REXA2017123101304

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,062 hours, 15,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST ODOR COMING THROUGH PACKS, STRONGER AT LOWER POWER SETTINGS.  RAN PACKS TO FULL HOT AND FOUND ODOR COMING FROM THE COCKPIT.  OPS CHECKED LEFT AND RIGHT PACKS IAW AMM 21-51-00, NO ODER PRESENT DURING 20 MINUTE RUN.
